# SDR DALA2019052003101

- Difficulty date: May 19, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1081766) DURING INSPECTION FOUND CRACK GALLEY 1 AND 4 EMERGENCY LIGHT ASSY AT FWD GALLEY AREA. REPLACED LIGHT ASSY EMERGENCY AT GALLEY 1 AND 4 AT FWD GALLEY AREA (2E/A) ASPER DWG BR2800-737-8-DL-UKA REV.R AND PERFORMED OPERATIONAL TEST EMERGENCY LIGHT ASPER AMM 33-51-00-710-801 AND OPERATIONAL TEST IS GOOD.
